# SDR SWAA2023081778580

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA 2023-447482<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[02] REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA IAW B 737-700 51-40-02 AND DWG 141A5400 SHEET 44 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2. REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA IAW B 737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 44 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA IAW B 737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 44 REV - SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
